# SDR AUS20021220

- Difficulty date: October 14, 2002
- Submitted: November 6, 2002
- Operation: General aviation
- Make and model: Dhav DHC8202
- Engine: Pwa PW123D
- Propeller: Hamstd 14SF23
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fcu
- Part number: 324485318
- Condition: Faulty
- Location: Fuel Control/Tur
- Component: Fuel Control/Tur, Pwa, PW123D
- Stage of operation: CR
- Nature of condition: E, R
- Precautionary procedure: K

## Discrepancy

(AUS) NO1 ENGINE FUEL CONTROL UNIT SUSPECT FAULTY.
